# SDR IXXA20251204003

- Difficulty date: December 4, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 112,205 hours, 20,129 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 14166651
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR VIEWPORT WINDOWS PRISM ASSY.  LEFT AND RIGHT AFT PASSENGER ENTRY DOOR ASSY. B767
